Some Stability Theorems for Polygons of Polynomials

L. R. Pujara, Naresh Shanbhag

Research output: Contribution to journalArticlepeer-review


Some necessary and sufficient conditions for a polynomial in a polygon of polynomials to vanish on the imaginary axis are obtained. These theorems generalize the “segment lemma” of Chapellat and Bhattacharyya to a polygon of polynomials.

Original languageEnglish (US)
Pages (from-to)1845-1849
Number of pages5
JournalIEEE Transactions on Automatic Control
Issue number11
StatePublished - Nov 1992
Externally publishedYes

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering


Dive into the research topics of 'Some Stability Theorems for Polygons of Polynomials'. Together they form a unique fingerprint.

Cite this